# SDR SWAA2016040450556

- Difficulty date: March 30, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 71,341 hours, 58,621 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON INBD PANEL SUPPORT BRACKET CRACKED ON END & CHAFED ON OUTSIDE RADIUS.  R & R BRACKET IAW SRM.
